dizzydes Posted October 19, 2005 Share Posted October 19, 2005 I am currently on Lamictal and I am having trouble with my eyesight. My dosage was recently increased to 200mg and I feel great except for my sudden inability to focus my eyes as quickly as I used to able to. When I am looking at something near and look up to see something far away, I have to wait for a few seconds before I have a clear "picture." Sometimes it makes me a little nauseous. I am willing to stick it out because of how much this medication seems to have helped. Just wondering if this has happened to anyone else and if it will go away with time. Also, lamictal is the only med right now, but my doc wants me to take Lexapro for PMS. She only wants me to take it for 7 days at a time. I only did it once and I felt so stoned. I just sat in the same spot all day and stared off into space. I tried talking to my doc about it and she told me to increase my dosage. The first time I took it I took 1/4 of a 25mg pill. She suggested I take half. I am reluctant after what happened with the first time I tried. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.